# SDR AALA20031204

- Difficulty date: November 1, 2003
- Submitted: December 4, 2003
- Operation: Air carrier
- Aircraft: N244AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49256
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 0201720003
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT MAINTENANCE, FOUND EMERGENCY LIGHT ASSEMBLY AT SEAT 7D INOPERATIVE.  REPLACED LIGHT ASSEMBLY AT SEAT 7D.  SYSTEM GROUND CHECKED NORMAL OPERATION. (M)
